MathSciNet Relay Station
MathSciNet bibliographic data
MR2577562 37B20
Hou, Bingzhe; Ma, Xianfeng; Liao, Gongfu Difference between Devaney chaos associated with two systems. Nonlinear Anal. 72 (2010), no. 3-4, 1616–1620.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement